Volume 19,Issue 1,1999 Table of Contents

Other Issues:  


On Generalized Inverse Vector Valued Continued Fraction Interpolation Splines
  Gu Chuanqing
  1999,19(1):1-8 [Abstract(2485)]  [View PDF]
A Generalization of (0, M) Interpolation
  Sun Xiehua
  1999,19(1):9-17 [Abstract(1680)]  [View PDF]
A Class of Oscillatory Singular Integrals
  Le Fulogn and Hu Guoen
  1999,19(1):18-24 [Abstract(1618)]  [View PDF]
Spectral Approximation Based on the Pressure Stabilization Mathod for Unsteady Navier-Stokes Equations
  He Songnian and Yang Caiping
  1999,19(1):25-36 [Abstract(1806)]  [View PDF]
A Remark on Ciarlet-Raviart Mixed Finite Element Method
  Yang Yidu,Shih Tsi-Min and Liem Chin-Bo
  1999,19(1):37-43 [Abstract(1971)]  [View PDF]
On Twisted Atiyah-Singer Operators(Ⅰ)
  Zhou Jianwei
  1999,19(1):44-48 [Abstract(1826)]  [View PDF]
A Generalization of KKM Theorem
  Zhang Xian
  1999,19(1):49-56 [Abstract(2000)]  [View PDF]
θ-Continuous Functions and θ-Compactness in Fuzzifying Topology
  Zhang Guangji
  1999,19(1):57-64 [Abstract(1941)]  [View PDF]
The Nonstandard Representation of Optimal Stopping of a Class of Right Continuous Processes on Loeb Spaces
  Liu Puyin and Jin Zhiming
  1999,19(1):65-73 [Abstract(1865)]  [View PDF]
Note on the Paper “Asymptotic Behavior of Positive Solutions of the Equations-Δu=λup as p→1”
  Yang Zuodong and Guo Zongming
  1999,19(1):74-76 [Abstract(1604)]  [View PDF]
Nonlinear Generalized Weighted Approximation
  Yang Wenshan
  1999,19(1):77-86 [Abstract(1580)]  [View PDF]
An Inverse Problem of Determining the Coefficients in a Sturm-Liouville Problem
  Yang Hongqi and Hou Zongyi
  1999,19(1):87-91 [Abstract(1830)]  [View PDF]
Periodic Solutions of Second Order Neutral Equations with Some Delays
  Cao Jinde
  1999,19(1):92-96 [Abstract(1880)]  [View PDF]
Esistence of Positive Solutions of a Class of Singular Elliptic Boundary Value Problem
  Xu Xingye
  1999,19(1):97-102 [Abstract(1536)]  [View PDF]
Resonance Theorem on a Famaily of α-Convex Functionals
  Liu Jia and Luo Yuehu
  1999,19(1):103-107 [Abstract(1862)]  [View PDF]
Spread Angle Theorem in En and Its Application
  Zhang Hanfang
  1999,19(1):108-112 [Abstract(1981)]  [View PDF]
Exact Sequenes in Categories MΔ
  Jiang Shengyuan
  1999,19(1):113-116 [Abstract(1719)]  [View PDF]
Derivations of Atomic Boolean Lattice Algebras
  Xu Benlong and Ma Jipu
  1999,19(1):117-120 [Abstract(1955)]  [View PDF]
A Note on the Radicals of Group Rings of Graded Rings
  Tie Jun
  1999,19(1):121-124 [Abstract(1715)]  [View PDF]
Resultant Algorithm for the Intersection Points of Piecewise Algebraic Curves
  Wang Wenju,Wang Renhong and Liu Xiuping
  1999,19(1):125-129 [Abstract(2619)]  [View PDF]
Characterizing wsr1 Condition by Completions of Diagrams
  Wu Tongsuo
  1999,19(1):130-134 [Abstract(1613)]  [View PDF]
A Class of Superlinearly Convergent Feasible Methods for Nonlinearly Constrained Optimizations
  Jian Jinbao and Xue Shengjia
  1999,19(1):135-140 [Abstract(2018)]  [View PDF]
The Bayesian Estimation of Zero-Failure Data of Double-Parameter Exponential Distribution
  Han Ming
  1999,19(1):141-145 [Abstract(1898)]  [View PDF]
Pseudo-Umbilical Submanifolds in a Riemannian Manifold of Quasi Constant Curvature
  Zheng Yongai
  1999,19(1):146-150 [Abstract(1940)]  [View PDF]
The Problem of Solving the Independent-Dominating Set of a Graph is Open
  Mo Zhongxi
  1999,19(1):151-152 [Abstract(2038)]  [View PDF]
  1999,19(1):153-156 [Abstract(2119)]  [View PDF]
The Equivalent Union-Preserving Conditions of the N-Derived Element Operation in TML
  Xuan Lixin
  1999,19(1):157-158 [Abstract(1636)]  [View PDF]